# SDR S2YA04026

- Difficulty date: July 29, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA2225
- Condition: Inoperative
- Location: Nr 2
- Part time: 7,517 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FOR FLIGHT, THE CREW NOTED AN ABNORMAL SHUDDER AND THEN ALINGERING BURNED RUBBER SMELL.  THE CREW CONSULTED WITH MX AND PERFORMED AN AIR-TURN-BACK.  MX INSPECTED THE AC AND FOUND THE LT NOSE FELT ROUGH CAUSING A VIBRATION WHEN SPUN.  MX REPLACED THE BOTH NOSE WHEEL ASSEMBLIES AND RETURNED THE AC TO SERIVCE WITH NO FURTHER DEFECTS.  (K)
